# SDR HALA2009080800357

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28139
- Aircraft time: 26,486 hours, 5,009 cycles
- Engine: Pwa PW4060
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  ENG THRUST LEVERS MISALIGNED IN NORM MODE.  RT THRUST LEVER LAGS 1/2 KNOB W/EPR MATCHED LT ENG N1-EGT-F/F HIGH AND N2 IS LOW 2 PERCENT.  INSPECTED LINKAGES AND BRGS T/S IAW FIM 73-21-00.  NO PIMU FAULTS.  ADJUSTED THROTTLE LEVERS IAW AMM 73-21-11-825-002-N00. OPS CKD GOOD.
